MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND ELECTRONIC GAS BLENDER; GAS CONTROL UNIT, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND ELECTRONIC GAS BLENDER; GAS CONTROL UNIT, CARDIOPULMONARY BYPASS
Model Number COCKPIT
Medical Device Problem Codes Gas Output Problem (1266); Application Program Freezes or Fails to Launch (4031)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
Livanova received a report of an essenz cockpit which froze during procedure.Reportedly, the electronic gas blender shut off as consequence of cockpit freezing.The event occurred during procedure.There was no patient injury.
 
Additional Manufacturer Narrative
A.1.-a.5.Patient information was not provided.H11: through follow-up communication, the following information were received by livanova: the cockpit was frozen between 13:15 and 13:20, for 5 minutes; the screen did not become black in this period.During the failure, no area of the cockpit was functional.After cockpit freeze, the device returned functional and could be used properly.Reportedly, the electronic gas blender (egb) linked to the heart lung machine was shut off due to the cockpit issue.The cockpit log files were analysed, and no egb technical or communication error during the event timeframe was shown.The serdat log file from essenz perfusion monitor used during procedure were analysed: data showed values of fio2, co2 and "total flow" every 10 seconds, with no significant change during the time window of the event: co2 was always 0 during the entire procedure, fio2 was in the range [0,68;0,82] and total flow was in the range [2;3].Livanova initiated an investigation.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.

Brand Name
ELECTRONIC GAS BLENDER
Common Device Name
GAS CONTROL UNIT, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM  80939
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM   80939
Manufacturer Contact
annarita di lascio
14401 w. 65th way
arvada, CO 80004
MDR Report Key23325428
Report Number9611109-2025-90445
Device Sequence Number9937812
Product Code DTX
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K101046
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCOCKPIT
Device Catalogue Number25-40-45
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2025
Supplement Date Received by Manufacturer05/27/2026
06/23/2026
Initial Report FDA Received Date10/17/2025
Supplement Report FDA Received Date05/29/2026
07/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/20/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown